Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 150, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 19, 2020, 5:44 PM CDT for 4 counties in Texas. It was in force for 61 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2020, 5:44 PM CDT (22:44 UTC)
- Expired
- Jun 19, 2020, 6:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Andrews County, TX, Ector County, TX, Martin County, TX, Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 14 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:55 PM CDT | HAIL 1 | 5 S Midland Internation, TX | |
| Jun 19, 6:00 PM CDT | TSTM WND GST 68 | Midland International A, TX | |
| Jun 19, 6:13 PM CDT | HAIL 1.25 | 3 Sw Midland, TX | |
| Jun 19, 6:20 PM CDT | HAIL 1.5 | 3 Se Midland, TX | MPING |
| Jun 19, 6:24 PM CDT | HAIL 1 | 2 Se Midland, TX | RADAR ESTIMATED TIME. |
| Jun 19, 6:30 PM CDT | HAIL 1 | 3 E Midland, TX | |
| Jun 19, 6:52 PM CDT | HAIL 1 | 2 Se Midland, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 4:07 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.7 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1124 J/kg
- Mixed-layer CIN
- -367 J/kg
- Mixed-layer LCL
- 1528 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
828
WUUS54 KMAF 192244
SVRMAF
TXC003-135-317-329-192345-
/O.NEW.KMAF.SV.W.0150.200619T2244Z-200619T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
544 PM CDT Fri Jun 19 2020
The National Weather Service in Midland has issued a
* Severe Thunderstorm Warning for...
Northeastern Ector County in western Texas...
Southeastern Andrews County in western Texas...
Northern Midland County in western Texas...
Southwestern Martin County in western Texas...
* Until 645 PM CDT.
* At 544 PM CDT, a severe thunderstorm was located near Odessa,
moving northeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Midland, Odessa, Greenwood, Midland International Air and Space
Port, Odessa Schlemeyer Field, Cotton Flat, Warfield, Midland
Airpark and Skywest Airport.
This includes Interstate 20 between mile markers 122 and 151.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a potentially deadly storm. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.
&&
LAT...LON 3177 10197 3193 10247 3219 10226 3208 10178
3206 10178
TIME...MOT...LOC 2244Z 232DEG 36KT 3182 10229
HAIL...1.00IN
WIND...70MPH
$$
122 follow-up statements
448
WWUS54 KMAF 192300
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
600 PM CDT Fri Jun 19 2020
TXC003-135-317-329-192345-
/O.CON.KMAF.SV.W.0150.000000T0000Z-200619T2345Z/
Ector TX-Andrews TX-Midland TX-Martin TX-
600 PM CDT Fri Jun 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN ECTOR...SOUTHEASTERN ANDREWS...NORTHERN MIDLAND AND
SOUTHWESTERN MARTIN COUNTIES...
At 559 PM CDT, a severe thunderstorm was located over Midland
International Air and Space Port, or 9 miles southwest of Midland,
moving northeast at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Midland, Odessa, Greenwood, Midland International Air and Space Port,
Odessa Schlemeyer Field, Cotton Flat, Warfield, Midland Airpark and
Skywest Airport.
This includes Interstate 20 between mile markers 122 and 151.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a potentially deadly storm. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.
&&
LAT...LON 3177 10197 3193 10247 3219 10226 3208 10178
3206 10178
TIME...MOT...LOC 2259Z 227DEG 32KT 3191 10220
HAIL...1.75IN
WIND...70MPH
$$
12181
WWUS54 KMAF 192318
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
618 PM CDT Fri Jun 19 2020
TXC003-135-192326-
/O.CAN.KMAF.SV.W.0150.000000T0000Z-200619T2345Z/
Ector TX-Andrews TX-
618 PM CDT Fri Jun 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ECTOR AND
SOUTHEASTERN ANDREWS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
western Texas.
LAT...LON 3177 10197 3190 10228 3217 10217 3208 10178
3206 10178
TIME...MOT...LOC 2316Z 235DEG 30KT 3197 10208
$$
TXC317-329-192345-
/O.CON.KMAF.SV.W.0150.000000T0000Z-200619T2345Z/
Midland TX-Martin TX-
618 PM CDT Fri Jun 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN MIDLAND AND SOUTHWESTERN MARTIN COUNTIES...
At 616 PM CDT, a severe thunderstorm was located near Midland, moving
northeast at 35 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Midland, Odessa, Greenwood, Midland International Air and Space Port,
Cotton Flat, Warfield, Midland Airpark and Skywest Airport.
This includes Interstate 20 between mile markers 125 and 151.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION. This storm is producing
widespread wind damage across northern Midland County. SEEK SHELTER
NOW inside a sturdy structure and stay away from windows.
&&
LAT...LON 3177 10197 3190 10228 3217 10217 3208 10178
3206 10178
TIME...MOT...LOC 2316Z 235DEG 30KT 3197 10208
HAIL...1.25IN
WIND...70MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:45 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 19, 2:45 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 245 PM CDT Fri Jun 19 2020 .DISCUSSION... An upper level trough is centered over southern Canada and extends southward into New Mexico and the southern plains. A dryline will set up across West Texas this afternoon with very moist and unstable conditions to the east of this feature. Convective Available Potential Energy (CAPE) values are expected to get up to 4,000 J/kg across portions of the Permian Basin and Lower Trans Pecos this afternoon according to the NAM12. Bulk wind shear values are expected to get up to around 40 kts across portions of the area by this evening. A shortwave trough is expected to move over the region today bringing enhanced upper level lift. These conditions will lead to a chance of severe thunderstorms this afternoon and evening across much of the area with the best chances being across the Permian Basin and Western Low Rolling Plains. Temperatures today are expected to be a little cooler than yesterday but will still be hot with highs mostly in the upper 90s to triple digits. The upper trough will move over the central plains on Saturday with temperatures cooling slightly from today. CAPE values are expected to be 3000 to 4000 across parts of the Permian Basin and Lower Trans Pecos. Bulk shear values will be 35 to 40 kts across portions of the area. Another shortwave is expected to move over the region bringing more upper lift. These conditions will once again allow for a chance of strong to severe thunderstorms Saturday across portions of the area. The dryline will be across the far eastern Permian Basin and Lower Trans Pecos on Sunday with some moisture extending back west to the Davis Mountains so some storms will again be possible but not expecting as wide spread of coverage as today and tomorrow. A surface trough becomes more prevalent on Sunday so temperatures are expected to heat up into the triple digits for much of the area. Similar conditions will exist for Monday with temperatures continuing to heat up into the triple digits for most of the area. A cold front from the upper trough moving over the Upper Midwest will move into West Texas and southeast New Mexico on Tuesday resulting in temperatures cooling into the lower to mid 90s. Shower and thunderstorm chances will increase Tuesday into Wednesday as a result of the front. Temperatures will be below or near normal through next Friday. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 69 94 71 101 / 40 20 20 10 Carlsbad 67 101 68 105 / 10 10 0 10 Dryden 73 97 73 99 / 20 20 20 20 Fort Stockton 71 98 72 101 / 20 20 20 20 Guadalupe Pass 65 92 66 93 / 10 10 0 10 Hobbs 65 95 66 102 / 10 20 10 10 Marfa 61 95 61 96 / 20 30 10 20 Midland Intl Airport 70 96 71 101 / 30 20 20 10 Odessa 70 96 71 101 / 20 20 20 10 Wink 72 101 71 105 / 20 20 10 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && 10/80
Hazardous weather outlook, Jun 19, 3:33 AM CDT, 14 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 333 AM CDT Fri Jun 19 2020 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-200845- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 333 AM CDT Fri Jun 19 2020 /233 AM MDT Fri Jun 19 2020/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...Today and Tonight Severe weather potential across portions west Texas and Southeast New Mexico will exist this afternoon with greatest threat across the Permian Basin. Main threats will be large hail and damaging winds with the strongest thunderstorms. Elevated fire weather concerns will affect portions of Southeast New Mexico and the adjacent Guadalupe Mountains. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Chances of severe weather will exist for west Texas on Saturday and Sunday. Large hail and damaging winds will remain the greatest threats. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Special weather statement, Jun 19, 4:25 PM CDT, 1 hour 19 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 425 PM CDT Fri Jun 19 2020 TXZ279-192200- Central Brewster County TX- 425 PM CDT Fri Jun 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BREWSTER COUNTY UNTIL 500 PM CDT... At 424 PM CDT, Doppler radar was tracking a strong thunderstorm 21 miles southwest of Marathon in open country, or 28 miles south of Alpine, moving southeast at 10 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Elephant Mountain and Elephant Mountain Wildlife Management Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2995 10361 3009 10348 3002 10322 2977 10345 TIME...MOT...LOC 2124Z 310DEG 7KT 2998 10349 12
Special weather statement, Jun 19, 4:38 PM CDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 438 PM CDT Fri Jun 19 2020 TXZ067-068-192215- Crane TX-Ward TX- 438 PM CDT Fri Jun 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WARD AND NORTHWESTERN CRANE COUNTIES UNTIL 515 PM CDT... At 436 PM CDT, Doppler radar was tracking a strong thunderstorm 10 miles northeast of Grandfalls along ranch road 1233, or 12 miles southeast of Monahans, moving north at 10 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... open country of northeastern Ward County This includes Interstate 20 between mile markers 82 and 87. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3138 10262 3138 10283 3163 10288 3163 10257 TIME...MOT...LOC 2136Z 180DEG 6KT 3146 10273 12
Local storm report, Jun 19, 4:44 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
444 PM CDT FRI JUN 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST WELCH 32.93N 102.13W
06/19/2020 M58 MPH DAWSON TX MESONET
THUNDERSTORM INFLOW WINDS
&&
JULIE.PHILLIPSONSpecial weather statement, Jun 19, 4:53 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
453 PM CDT Fri Jun 19 2020
TXZ279-192230-
Central Brewster County TX-
453 PM CDT Fri Jun 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BREWSTER COUNTY
UNTIL 530 PM CDT...
At 452 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Marathon, or 31 miles east of Alpine along
highway 385, moving south at 15 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This storm will remain over mainly rural areas of north central
Brewster County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3036 10323 3038 10316 3039 10306 3021 10287
3008 10316
TIME...MOT...LOC 2152Z 341DEG 13KT 3030 10314
12Special weather statement, Jun 19, 5:03 PM CDT, 41 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 503 PM CDT Fri Jun 19 2020 TXZ279-282-192230- Central Brewster County TX-Lower Brewster County TX- 503 PM CDT Fri Jun 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BREWSTER COUNTY UNTIL 530 PM CDT... At 503 PM CDT, Doppler radar was tracking a strong thunderstorm 18 miles northwest of Persimmon Gap, or 38 miles southeast of Alpine, moving southeast at 20 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Santiago Peak...highway 385 south of Marathon PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2984 10351 2997 10337 2979 10306 2959 10327 TIME...MOT...LOC 2203Z 312DEG 18KT 2986 10339 12
Special weather statement, Jun 19, 5:07 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
507 PM CDT Fri Jun 19 2020
TXZ061-068-192245-
Crane TX-Ector TX-
507 PM CDT Fri Jun 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ECTOR AND
NORTHEASTERN CRANE COUNTIES UNTIL 545 PM CDT...
At 506 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles south of West Odessa, or 18 miles northwest of Crane, moving
northeast at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Pleasant Farms.
This includes Interstate 20 between mile markers 103 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
western Texas.
LAT...LON 3149 10240 3156 10258 3177 10257 3175 10229
3174 10229
TIME...MOT...LOC 2206Z 203DEG 14KT 3160 10254
12The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:33 PM CDT | Special Weather Statement | MAF | Glasscock | 42 min |
| Jun 18, 7:56 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin | 49 min |
| Jun 18, 8:09 PM CDT | Flash Flood Warning | MAF | Glasscock, Howard, Martin | 3 hr |
| Jun 18, 8:45 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin | 45 min |
| Jun 18, 8:48 PM CDT | Special Weather Statement | MAF | Mitchell | 42 min |
| Jun 18, 8:55 PM CDT | Areal Flood Advisory | MAF | Howard | 3 hr |
| Jun 18, 9:30 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Mitchell | 45 min |
| Jun 18, 10:15 PM CDT | Special Weather Statement | MAF | Mitchell | 60 min |
| Jun 19, 1:46 PM CDT | Special Weather Statement | MAF | Pecos | 29 min |
| Jun 19, 2:35 PM CDT | Special Weather Statement | MAF | Pecos | 25 min |
| Jun 19, 3:09 PM CDT | Special Weather Statement | MAF | Pecos | 36 min |
| Jun 19, 3:18 PM CDT | Special Weather Statement | MAF | Presidio | 27 min |
| Jun 19, 3:28 PM CDT | Special Weather Statement | MAF | 32 min | |
| Jun 19, 3:34 PM CDT | Special Weather Statement | MAF | Gaines | 26 min |
| Jun 19, 3:58 PM CDT | Special Weather Statement | MAF | Pecos | 32 min |
| Jun 19, 4:05 PM CDT | Special Weather Statement | MAF | Gaines | 25 min |
| Jun 19, 4:13 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 41 min |
| Jun 19, 4:14 PM CDT | Severe Thunderstorm Warning | MAF | Dawson, Gaines | 61 min |
| Jun 19, 4:25 PM CDT | Special Weather Statement | MAF | Brewster | 35 min |
| Jun 19, 4:38 PM CDT | Special Weather Statement | MAF | Crane | 37 min |
| Jun 19, 4:46 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Ward, Winkler | 59 min |
| Jun 19, 4:53 PM CDT | Special Weather Statement | MAF | Brewster | 37 min |
| Jun 19, 5:00 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 60 min |
| Jun 19, 5:03 PM CDT | Special Weather Statement | MAF | Brewster | 27 min |
| Jun 19, 5:07 PM CDT | Special Weather Statement | MAF | Crane | 38 min |
| Jun 19, 5:10 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland | 65 min |
| Jun 19, 5:48 PM CDT | Special Weather Statement | MAF | Brewster | 42 min |
| Jun 19, 5:58 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Howard, Martin | 62 min |
| Jun 19, 5:58 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 42 min |
| Jun 19, 6:02 PM CDT | Special Weather Statement | MAF | Borden | 28 min |
| Jun 19, 6:03 PM CDT | Special Weather Statement | MAF | Brewster | 42 min |
| Jun 19, 6:32 PM CDT | Special Weather Statement | MAF | Martin | 28 min |
| Jun 19, 6:42 PM CDT | Special Weather Statement | MAF | Brewster | 33 min |
| Jun 19, 6:57 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin, Midland | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.